# SDR VNAA202205091111

- Difficulty date: May 6, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 26,419 hours, 20,580 cycles
- Engine: Ge CF348C5B1
- Engine time: 24,283 hours, 18,920 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: AP
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

WHILE ON BASE TO FINAL INTO GRR, THE LEFT ENGINE FAILED AND SHUTDOWN, CAPTAIN VERIFIED THEY DID NOT SHUT THE ENGINE. DUE TO THE PHASE OF FLIGHT (LANDING), THEY CONTINUED ON WITH THE APPROACH AND THE CAPTAIN HAD THE FO CALL BACK TO THE FA TO ASK IF THEY SAW ANY FLAMES OR SMOKE. FA SAID THEY AND THE PASSENGERS DID SMELL SMOKE BUT DID NOT SEE ANY FLAMES. CREW NOTIFIED ATC AND DECLARED AN EMERGENCY. CABIN WAS NOT PREPARED OR PUT INTO BRACE POSITION. FLIGHT LANDED IN GRR WITHOUT FURTHER ISSUES AND WAS ABLE TO TAXI TO THE GATE UNDER POWER WITH THE EMERGENCY TRUCK FOLLOWING. EMERGENCY CREW SAID THEY SAW NO FIRE FROM THE ENGINE. NO INJURIES REPORTED.  L ENGINE FAILURE ON SHORT AND FINAL. SEVERE VIBRATIONS AND COMPLETE LOSS OF POWER ALL OCCURED AT FL 024 AND 180 KTS. N1 INDICATION BLANKED OUT. REMOVED LH ENGINE IAW CRJ 700 AMM 71-00-00-000-801-A02-PSA. INSTALLED LH ENGINE IAW CRJ 700 AMM 71-00-00-400-801-A02-PSA. OPS AND LEAK CHECK GOOD. PERFORMED OPS TEST OF AIR CONDITIONING SYSTEM AFTER REPLACEMENT OF LH ENGINE IAW CRJ700 AMM 21-51-00-790-801-A01; CHECK GOOD, NO SMELL NOTED AT THIS TIME.
